Document Type

Article

Publication Date

9-1989

Abstract

The Friedrichs extension and the Krein extension of a positive operator in a Krein space are characterized in terms of their spectral functions in a Krein space.

Publication Title

Integral Equations and Operator Theory

Volume

12

Issue

5

First Page

615

Last Page

631

Required Publisher's Statement

© Springer International Publishing AG

This is the author's post referred version of the article. The final publication is available at Springer via http://dx.doi.org/10.1007/BF01194557

Included in

Mathematics Commons

Share

COinS